You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1968/14/4
Diophantine inequalities with a non-integral exponent
Download
PDF
- Diophantine inequalities with a non-integral exponent
Article
Original scientific text
Title
Diophantine inequalities with a non-integral exponent
Authors
С. Ryavec
1
Affiliations
Ann Arbor, Mich., USA
Acta Arithmetica
1968/14/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
333-345
Main language of publication
English
Published
1968
Exact and natural sciences
mathematics